Commun. Korean Math. Soc. 1999 Vol. 0, No. 0, 1—231
On the Chain Conditions of a Faithful Endo-Flat Module
Soon-Sook Bae
MSC numbers : 16A33, 16A50, 16D40
Commun. Korean Math. Soc. 1999 Vol. 14, No. 1, 1—12
A Basis of the Space of Meromorphic Differentials on Riemann Surfaces
Man-Keun Lee
MSC numbers : 14H55
Commun. Korean Math. Soc. 1999 Vol. 14, No. 1, 13—18
The Existence of $(n,r,t,k)$-Arrangements
Dal-Young Jeong
MSC numbers : 05B02
Commun. Korean Math. Soc. 1999 Vol. 14, No. 1, 19—29
A note on finite conditions of orthomodular lattices
Eunsoon Park
MSC numbers : 06C15
Commun. Korean Math. Soc. 1999 Vol. 14, No. 1, 31—37
Asymptotic Functions
Sung Hun Ahn
MSC numbers : 13A15, 13A30, 13C12
Commun. Korean Math. Soc. 1999 Vol. 14, No. 1, 39—45
Implicative Ordered Filters of Implicative Semigroups
Young Bae Jun
MSC numbers : 20M12, 06F05, 06A06, 06A12
Commun. Korean Math. Soc. 1999 Vol. 14, No. 1, 47—55
On $q$-Analogues of Stirling Series
Jin-Woo Son, Douk Soo Jang
MSC numbers : 11B68
Commun. Korean Math. Soc. 1999 Vol. 14, No. 1, 57—68
Derivations on Semiprime Mutation Algebras
Kwang-Taek Jeong
MSC numbers : 17A36
Commun. Korean Math. Soc. 1999 Vol. 14, No. 1, 69—74
On the Superstability of the Functional Equation $f(x_1+\dots+x_m)=f(x_1)\dots f(x_m)$
Soon-Mo Jung
MSC numbers : Primary 39B72
Commun. Korean Math. Soc. 1999 Vol. 14, No. 1, 75—80
Positive Solutions for Pseudo-Laplacian Equations with Critical Sobolev Exponents
Kwon Wook Kim
MSC numbers : 35J60
Commun. Korean Math. Soc. 1999 Vol. 14, No. 1, 81—97
   1  ·  2  ·  3   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd